MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERCUTANEOUS DEPTH GAUGE FOR 2.7MM SCREWS; FORCEPS

WRIGHTS LANE SYNTHES USA PRODUCTS LLC PERCUTANEOUS DEPTH GAUGE FOR 2.7MM SCREWS; FORCEPS
Model Number 03.118.007
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a j&j employee.A product investigation was conducted.Visual inspection: the percutaneous depth gauge for 2.7 mm screws (part #: 03.118.007, lot #: l348287) was returned and received at us cq.Upon visual inspection, it was observed that the distal tip of the hook component was bent.No other issues were identified with the returned device.Dimensional inspection: the dimensional inspection was performed on the returned device.The outer diameter of the hook was measured and is within the specification per relevant drawing.Document/specification review: based on the date of manufacture the following drawings, reflecting the current and manufactured revision were reviewed: investigation conclusion: the complaint condition was confirmed for the precutaneous depth gauge for 2.7 mm screws (part #: 03.118.007, lot #: l348287).There is no indication that a design or manufacturing issue has caused the issue and hence the root cause cannot be determined.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.A device history record (dhr) review was conducted: part: 03.118.007, lot: l348287, manufacturing site: (b)(4), release to warehouse date: 07.Apr.2017, a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.
 
Event or Problem Description
It was reported that on an unknown date, during a routine incoming inspection of a loaner set, it was observed that the percutaneous depth gauge for 2.7 mm screws was bent.There was no patient involvement.This report is for one (1) percutaneous depth gauge for 2.7 mm screws.This is report 1 of 1 for (b)(4).

Brand Name
PERCUTANEOUS DEPTH GAUGE FOR 2.7MM SCREWS
Common Device Name
FORCEPS
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10551165
Report Number2939274-2020-04192
Device Sequence Number11521337
Product Code HTD
UDI-Device Identifier10886982073365
UDI-Public(01)10886982073365
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.118.007
Device Catalogue Number03.118.007
Device Lot NumberL348287
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/07/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/25/2020
Initial Report FDA Received Date09/17/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1